# SDR UALA2012072504043

- Difficulty date: July 25, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 90,780 hours, 10,956 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Inoperative
- Location: Seat 6 Ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND 6AB 23AB IEA CALL LIGHT COVER INOP.  REPLACED LIGHT COVER AND TESTED IS OK.
